# SDR AALA2020031869013

- Difficulty date: March 14, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A321-231
- Aircraft serial: 6928
- Aircraft time: 13,723 hours, 5,297 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Damper
- Condition: Low Pressure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND L3 EMERGENCY EXIT DOOR DAMPER BELOW LIMITS. MAINTENANCE SERVICED DOOR DAMPER TO PROPER PRESSURE PER MM 52-22-00.
